Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 200, NWS Jacksonville, FL

August 20, 2012Flagler County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 20, 2012, 3:59 PM EDT for Flagler County, Florida. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2012, 3:59 PM EDT (19:59 UTC)
Expired
Aug 20, 2012, 4:15 PM EDT
In force
16 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Flagler County, FL

The radar

The Jacksonville radar (KJAX), 120 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1896 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1896 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

778 
WUUS52 KJAX 201959
SVRJAX
FLC035-202015-
/O.NEW.KJAX.SV.W.0200.120820T1959Z-120820T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 PM EDT MON AUG 20 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN FLAGLER COUNTY IN NORTHEAST FLORIDA

* UNTIL 415 PM EDT

* AT 400 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR BUNNELL...AND
  MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2937 8121 2949 8136 2965 8120 2962 8118
      2945 8110
TIME...MOT...LOC 2000Z 225DEG 24KT 2953 8117

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 2:29 PM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Aug 20, 2:29 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
229 PM EDT MON AUG 20 2012

.SHORT TERM...TONIGHT THROUGH THURSDAY...
A PERSISTENT UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH
MIDWEEK. A FRONTAL BOUNDARY IS MEANDERING OVER SRN LA TO
S/CENTRAL GA AND SC/NC COAST. A MID/UPPER TROUGH EXTENDS FROM THE
GREAT LAKES TO THE WRN GULF OF MEXICO AND A STRONG UPPER JET IS
PULLING A CONVEYOR BELT OF TROPICAL MOISTURE FROM THE SRN GULF
NORTHEASTWARD ALONG THE EAST SIDE OF THE TROUGH. THE LOCAL AREA
WILL BE UNDER THE FAVORABLE RIGHT REAR QUADRANT OF THE UPPER JET
AS THE TROUGH SLOWLY MOVES EAST AND PUSHES THE FRONTAL BOUNDARY
INTO OUR AREA. PWATS WILL REMAIN NEAR 2 INCHES. SHOWERS/STORMS
PREVALENT OVER THE GULF WATERS WILL PUSH INLAND EARLY EACH
MORNING AND INCREASE IN COVERAGE FROM W TO E AS EMBEDDED SHORTWAVE
TROUGHS INTERACT WITH AN UNSTABLE LOW LEVEL AIRMASS AND LINGERING
OUTFLOW BOUNDARIES.

OUR REGION IS UNDER A SLIGHT RISK FOR SEVERE STORMS FOR THE REST
OF THIS AFTN AND EVENING. A FEW STRONG TO SEVERE STORMS ARE
POSSIBLE AGAIN TUE AS A LOW FORMS ALONG THE FRONT AND TRAVERSES
OVER SRN GA. WILL GO WITH LIKELY (60-70%) POPS AGAIN TUE. BY
WED/THURS THE FRONTAL BOUNDARY WILL SAG SOUTH WITH DRIER AIR MOVING
INTO SE GA. HAVE 20-40% POPS FOR SE GA AND HAVE CAPPED POPS AT 50%
OVER NE FL. WITH DEEP MOISTURE STILL IN PLACE AND NE FL WITHIN RRQ
OF UPPER JET...POPS COULD END UP BEING MUCH HIGHER WED.

WITH CLOUDS AND RAIN...WILL KEEP TEMPS SLIGHTLY BELOW NORMAL
TUESDAY ALTHOUGH SOME AREA COULD BREAK OUT INTO THE UPPER 80S.
TEMPS WILL BE NEAR NORMAL FOR REST OF THE WEEK.

.LONG TERM...FRIDAY THROUGH MONDAY...
MODELS ARE TRYING TO COME TO AN AGREEMENT FOR THE EXTENDED PERIOD.
AT TIMES THERE HAS BEEN AGREEMENT THEN DISCREPANCIES CROP UP IN
THE NEXT RUN. MID LEVEL TROUGH WILL LIKELY LIFT NORTH INTO THE
WEEKEND THEN REAPPEAR OVER THE DEEP SOUTH SUNDAY...ALTHOUGH THE
ENCROACHING TROPICAL SYSTEM WILL BE THE FINAL DETERMINING FACTOR
LATE IN THIS PERIOD. AT THE SURFACE...A BACK-DOOR COLD FRONT
DRIFTS INTO NE FL WITH COASTAL TROUGH FORMING SUNDAY. GIVEN THE
VARIATIONS IN MODEL RUNS AND THE UNCERTAINTY WHERE THE TROPICAL
SYSTEM WILL TRACK...WILL KEEP STATUS QUO FOR NOW AND KEEP LOW END
CHANCE POPS EACH AFTERNOON. TEMPS WILL BE NEAR TO SLIGHTLY BELOW
CLIMO WITH HIGH TEMPS IN THE 80S AND MINS IN THE 70S.

&&

.AVIATION...
HAVE TEMPO FOR TSRA THIS AFTERNOON WITH GUSTY WINDS AND MVFR/IFR
CONDITIONS. ABUNDANT RAINFALL WILL LIKELY PRODUCE LOW CLOUDS/FOG
AGAIN TONIGHT AND HAVE TEMPO FOR LIFR CIGS BASICALLY FROM 08Z TO
12Z.

&&

.MARINE...
SOUTHWEST TO WEST WINDS WILL CONTINUE INTO THURSDAY THEN ON FRIDAY
THE FRONTAL BOUNDARY IS FORECAST TO SAG INTO THE LOCAL AREA
PRODUCING EAST WINDS WHICH CONTINUE INTO SATURDAY. NOCTURNAL
SURGES MAY PRODUCE SCEC CONDITIONS AT TIMES. SEAS WILL REMAIN
MOSTLY 2-3 FEET.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  72  84  71  87 /  60  60  50  30
SSI  74  82  74  85 /  60  60  60  40
JAX  71  85  70  87 /  60  70  60  50
SGJ  73  83  72  87 /  60  60  50  50
GNV  71  84  71  86 /  70  70  60  50
OCF  73  85  73  87 /  60  70  60  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

TRABERT/HESS
Hazardous weather outlook, Aug 20, 2:30 PM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT MON AUG 20 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-210833-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL
CAMDEN-
230 PM EDT MON AUG 20 2012

...LOCALLY HEAVY RAINFALL POSSIBLE THROUGH MUCH OF THE WEEK...

...ISOLATED STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON ACROSS
NORTHEAST FLORIDA...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

WIDESPREAD THUNDERSTORM ACTIVITY IS EXPECTED THIS AFTERNOON WITH
SCATTERED STRONG TO ISOLATED SEVERE STORMS POSSIBLE ACROSS NORTHEAST
FLORIDA. ACTIVITY WILL TRACK TO THE NORTHEAST AROUND 20 TO 25 MPH.
PERIODS OF HEAVY RAINFALL ARE LIKELY TODAY WITH LOCAL AMOUNTS OF 2
TO 3 INCHES POSSIBLE. DURING THE AFTERNOON ISOLATED STRONG TO SEVERE
STORMS MAY DEVELOP. WIND GUSTS OF 40 TO 60 MPH AND HAIL WILL BE THE
MAIN CONCERNS IN STRONGER STORMS AS WELL AS FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A FRONTAL BOUNDARY WILL STALL OVER THE REGION TUESDAY THROUGH MIDWEEK
WHICH WILL TRIGGER NUMEROUS TO SCATTERED SHOWERS AND THUNDERSTORMS
EACH AFTERNOON AND EVENING. SCATTERED STRONG STORMS ARE EXPECTED...
WITH GUSTY WINDS...FREQUENT LIGHTNING STRIKES...AND WIDESPREAD HEAVY
DOWNPOURS. WIDESPREAD RAINFALL TOTALS OF 2 TO 5 INCHES ARE EXPECTED
ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA...AND LOCALIZED
FLOODING IS POSSIBLE DURING HEAVIER DOWNPOURS.

DRIER AIR WILL FILTER OVER SOUTHEAST GEORGIA ON THURSDAY...THEN OVER
NORTHEAST FLORIDA ON FRIDAY...WHICH WILL BRING LOWER RAIN CHANCES
INTO NEXT WEEKEND.

EASTERLY FLOW IS EXPECTED EARLY NEXT WEEK...AND AN INCREASE IN RIP
CURRENT RISK IS ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED TODAY IF FLOODING IS OBSERVED...OR
IS WARNINGS ARE ISSUED LATER TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ABE/JCH

In the hours before

Special weather statement, Aug 20, 1:22 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
122 PM EDT MON AUG 20 2012

FLZ040-201800-
MARION-
122 PM EDT MON AUG 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN MARION
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 200 PM
EDT...

AT 122 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF BURBANK...OR 4 MILES
SOUTHWEST OF FORT MCCOY...MOVING NORTHEAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BURBANK...FORT MCCOY...
ORANGE SPRINGS AND HOG VALLEY THROUGH 200 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2933 8210 2951 8196 2952 8184 2949 8184
      2948 8177 2943 8177 2942 8174 2938 8174
      2923 8200
TIME...MOT...LOC 1722Z 231DEG 20KT 2934 8200

WOLF
Special weather statement, Aug 20, 1:38 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
138 PM EDT MON AUG 20 2012

FLZ037-201830-
PUTNAM-
138 PM EDT MON AUG 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN PUTNAM
COUNTY FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 230 PM EDT...

AT 138 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES WEST OF SATSUMA...OR 10 MILES
SOUTHEAST OF INTERLACHEN...MOVING NORTHEAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SATSUMA...PALATKA...SAN
MATEO AND EAST PALATKA THROUGH 230 PM EDT. GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR
HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP
WITH LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2946 8174 2954 8185 2977 8168 2961 8152
TIME...MOT...LOC 1738Z 230DEG 17KT 2954 8175

WOLF
Special weather statement, Aug 20, 1:53 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
153 PM EDT MON AUG 20 2012

FLZ032-033-201845-
CLAY-ST. JOHNS-
153 PM EDT MON AUG 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CLAY AND CENTRAL ST. JOHNS COUNTIES FOR STRONG WINDS AND FUNNEL
CLOUDS VALID UNTIL 245 PM EDT...

AT 153 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTH OF PICOLATA...OR 12 MILES
NORTHWEST OF HASTINGS...MOVING NORTHEAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PICOLATA AND BAKERSVILLE
THROUGH 245 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2983 8156 2985 8167 3005 8153 2995 8137
TIME...MOT...LOC 1753Z 228DEG 21KT 2987 8160

WOLF
Special weather statement, Aug 20, 2:49 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
249 PM EDT MON AUG 20 2012

FLZ032-201930-
CLAY-
249 PM EDT MON AUG 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLAY
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 330 PM
EDT...

AT 249 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTHWEST OF PENNEY FARMS...OR
10 MILES SOUTHWEST OF LAKESIDE...MOVING NORTHEAST AT 20 MPH. THIS
STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PENNEY FARMS...
ASBURY LAKE...LAKESIDE...DOCTORS INLET AND BELLAIR THROUGH 330 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3006 8169 3004 8169 2995 8183 3001 8189
      3019 8175 3016 8169 3014 8169 3012 8168
      3008 8168
TIME...MOT...LOC 1849Z 227DEG 18KT 3002 8182

WOLF
Special weather statement, Aug 20, 3:10 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
310 PM EDT MON AUG 20 2012

FLZ024-025-202000-
DUVAL-NASSAU-
310 PM EDT MON AUG 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN DUVAL
AND EASTERN NASSAU COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 400 PM EDT...

AT 310 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
CENTERED ALONG A LINE EXTENDING FROM 5 MILES EAST OF OCEANWAY TO 6
MILES SOUTHEAST OF ORTEGA...MOVING NORTHEAST AT 15 MPH. WILL ALSO
AFFECT AREAS AROUND TALLYRAND...SAN MARCO...RIVERSIDE...ORTEGA...
OCEANWAY...DOWNTOWN JACKSONVILLE...ARLINGTON...FORT CAROLINE...AMELIA
CITY AND UNF THROUGH 400 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3025 8138 3025 8144 3021 8144 3020 8177
      3054 8164 3062 8143 3056 8144 3052 8142
      3051 8144 3049 8141 3026 8137
TIME...MOT...LOC 1910Z 243DEG 15KT 3049 8154 3019 8165
Special weather statement, Aug 20, 3:53 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
353 PM EDT MON AUG 20 2012

FLZ038-202030-
FLAGLER-
353 PM EDT MON AUG 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
FLAGLER COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
430 PM EDT...

AT 353 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES NORTHEAST OF BUNNELL...MOVING
NORTHEAST AT 30 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND ESPANOLA...BUNNELL...PALM COAST AND FLAGLER BEACH
THROUGH 430 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2937 8121 2949 8136 2965 8120 2962 8118
      2945 8110
TIME...MOT...LOC 1953Z 225DEG 24KT 2949 8121

SHULER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 12:11 PM EDTSpecial Weather StatementJAXSuwannee34 min
Aug 20, 12:15 PM EDTRiver Flood WarningJAXAlachua, Bradford, Columbia, Gilchrist, Suwannee, Union9 days
Aug 20, 12:36 PM EDTSevere Thunderstorm WarningJAXColumbia, Suwannee39 min
Aug 20, 1:17 PM EDTSpecial Weather StatementJAXBaker, Columbia43 min
Aug 20, 1:22 PM EDTSpecial Weather StatementJAXMarion38 min
Aug 20, 1:38 PM EDTSpecial Weather StatementJAXPutnam52 min
Aug 20, 1:53 PM EDTSpecial Weather StatementJAXSaint Johns52 min
Aug 20, 2:01 PM EDTSevere Thunderstorm WarningJAXClay, Saint Johns59 min
Aug 20, 2:07 PM EDTSpecial Marine WarningJAX113 min
Aug 20, 2:49 PM EDTSpecial Weather StatementJAXClay41 min
Aug 20, 2:54 PM EDTAreal Flood AdvisoryJAXClay, Duval, Nassau, Saint Johns3 hr
Aug 20, 3:10 PM EDTSpecial Weather StatementJAXDuval50 min
Aug 20, 3:26 PM EDTAreal Flood WarningJAXDuval2 hr
Aug 20, 3:39 PM EDTSpecial Marine WarningJAX2 hr
Aug 20, 3:53 PM EDTSpecial Weather StatementJAXFlagler37 min
Aug 20, 4:03 PM EDTSpecial Marine WarningJAX117 min
Aug 20, 4:07 PM EDTSpecial Weather StatementJAXPutnam, Saint Johns53 min
Aug 20, 4:19 PM EDTSpecial Weather StatementJAXMarion41 min
Aug 20, 5:32 PM EDTSpecial Weather StatementJAXMarion, Putnam43 min
Aug 20, 6:08 PM EDTSpecial Marine WarningJAX2 hr
Aug 20, 6:39 PM EDTSpecial Weather StatementJAXFlagler36 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.